# SDR CALA2024020500339

- Difficulty date: January 15, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 90,692 hours, 36,146 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: C220955
- Condition: Missing
- Location: Refuel Coupling
- Part time: 4,155 hours, 1,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP REPORTED MISSING REPORTED BY FUELER TO OPS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. VERIFY FUEL CAP MISSING ADVISE TOMC IF MISSING FOR PDA LOG PAGE AND CDL PROCEDURE MAC METER INITIATED FOR WITH VENDOR ID V919184 MAC RELATED WORK ORDER 000000003094954 AND FUEL CAP MISSING APPLIED CDL 28A MAC METER INITIATED FOR WITH VENDOR ID V123456 MAC RELATED WORK ORDER 000000003094954 AND  FUEL CAP MISSING APPLIED CDL 28A  FUEL CAP MISSING APPLIED CDL 28A DISPATCH DESK: 22 NAME: IB DATE: 15-JAN-24- DEFERRED DIRECTLY BY TOMC CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 2470 INSTALLED FUEL CAP IAW A320 AMM 28-25-41-400-005-A.
